Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Swelling of eyelids, increased cholesterol. What precaution should I take and how to reduce this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
I am 40 years old. I have developed scar/swelling over my both eyelids. I suspect that my Cholestrol is increased over border line. what precaution should I take and how to reduce this?
Posted Sat, 9 Jun 2012 in Cholesterol
Answered by Dr. Pragnesh Vachharajani 4 hours later

Thanks for posting your query.

You may be right,but one needs look for other causes also.

The common causes of swelling over eye lids are:

>Water retention in body due to any cause
>Changes in blood pressure
>Allergy due to any cause

It is better that you consult your family physician and get your self examined.

After examination if needed he may advised some investigations like hemoglobin estimation, blood sugar and lipid profile.

In mean time,

Please take healthy diet.
Avoid using any new cream or soap on face
Do regular exercise to remain fit and healthy.

I hope this helps.

Please write again if you have something more to ask.

In case you do not have further query, please accept the answer.

Wishing you all the best for time to come.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor